# SDR 9720132769

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 3350 · Emergency Lighting
- Part: Power Packs
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND SEVERAL INTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD, MID CABIN AND OVERHEAD BATTERY POWER PACKS, OPERATIONAL CHECK OK.
